liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Nonlinear Control System Design by Quantifier Elimination
Linköping University, Department of Electrical Engineering, Automatic Control. Linköping University, The Institute of Technology.
1997 (English)In: Journal of symbolic computation, ISSN 0747-7171, E-ISSN 1095-855X, Vol. 24, no 2, 137-152 p.Article in journal (Refereed) Published
Abstract [en]

Many problems in control theory can be formulated as formulae in the first-order theory of real closed fields. In this paper we investigate some of the expressive power of this theory. We consider dynamical systems described by polynomial differential equations subjected to constraints on control and system variables and show how to formulate questions in the above framework which can be answered by quantifier elimination. The problems treated in this paper regard stationarity, stability, and following of a polynomially parametrized curve. The software package QEPCAD has been used to solve a number of examples.

Place, publisher, year, edition, pages
1997. Vol. 24, no 2, 137-152 p.
Keyword [en]
Nonlinear system, Quantifier elimination, System
National Category
Control Engineering
URN: urn:nbn:se:liu:diva-56362DOI: 10.1006/jsco.1997.0119OAI: diva2:318585
Available from: 2010-05-08 Created: 2010-05-07 Last updated: 2013-07-16

Open Access in DiVA

No full text

Other links

Publisher's full textRelated report
By organisation
Automatic ControlThe Institute of Technology
In the same journal
Journal of symbolic computation
Control Engineering

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link